Young, Jacob W. (1924) The Sudbury [Ontario] ore deposits. Economic Geology, 19 (7) 677-681 doi:10.2113/gsecongeo.19.7.677
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Sudbury [Ontario] ore deposits | ||
Journal | Economic Geology | ||
Authors | Young, Jacob W. | Author | |
Year | 1924 (November 1) | Volume | 19 |
Issue | 7 | ||
Publisher | Society of Economic Geologists | ||
DOI | doi:10.2113/gsecongeo.19.7.677 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 234809 | Long-form Identifier | mindat:1:5:234809:8 |
GUID | 0 | ||
Full Reference | Young, Jacob W. (1924) The Sudbury [Ontario] ore deposits. Economic Geology, 19 (7) 677-681 doi:10.2113/gsecongeo.19.7.677 | ||
Plain Text | Young, Jacob W. (1924) The Sudbury [Ontario] ore deposits. Economic Geology, 19 (7) 677-681 doi:10.2113/gsecongeo.19.7.677 | ||
In | (1924, November) Economic Geology Vol. 19 (7) Society of Economic Geologists |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |